Vanishing non-local regularization of a scalar conservation law
MetadataShow full metadata
We prove that the solution to the regularization of a scalar conservation law by a fractional power of the Laplacian converges, as the regularization vanishes, to the entropy solution of the hyperbolic problem. We also give an error estimate when the initial condition has bounded variation.
CitationDroniou, J. (2003). Vanishing non-local regularization of a scalar conservation law. Electronic Journal of Differential Equations, 2003(117), pp. 1-20.
This work is licensed under a Creative Commons Attribution 4.0 International License.